# SDR FDEA2020052961060

- Difficulty date: March 6, 2020
- Submitted: May 30, 2020
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 85,567 hours, 17,651 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ADA7226
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN UNDER FLOORBOARD AT STATION 735 LT SIDE LBL 100, NR 2 PNUEMATIC DUCT TURN BUCKLE ATTACH BRACKET.  TWO EACH FASTENERS SHEARED FROM FLOORBEAM.  MKD 585184 05-MAY-2020 12:06.  REMOVED AND REPLACED TWO SHEARED HI-LOKS, MAIN CABIN UNDER FLOORBOARD AT STATION 735 LT SIDE, LBL 100 PNEUMATIC DUCT TURN BUCKLE ATTACH BRACKET IAW SRM 51-33-01.  REF EA 1-5310-T0352924, FUSELAGE MAINFRAME CRACK INDICATION 2 HOLES IN FLOORBEAM LBL STATION 735.  SEE ATTACHMENT FOR JPF.
